Hey Y'all

Page 2 of 3 FirstFirst 123 LastLast
Results 16 to 30 of 33

Thread: Hey Y'all

  1. #16
    DRSE representative

    Dieseljimmy's Avatar


    Join Date
    Oct 2012
    Location
    chicago ish
    Posts
    7,121

    Thanks Thanks Given 
    91
    Thanks Thanks Received 
    102
    Thanked in
    65 Posts
    Rep Points
    2147483647

    Quote Originally Posted by Liftingmermaid View Post
    It shouldn't be making you achy right?
    Honesty itchy and achy makes me think too much AI.
    But hormones changes can cause an array of strange effects. Give it a few weeks

  2. #17
    Senior Member

    brazey's Avatar


    Join Date
    Jun 2012
    Posts
    4,340

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    65
    Thanked in
    63 Posts
    Rep Points
    2147483647

    Welcome....

  3. #18
    Senior Member

    Cruefan89's Avatar


    Join Date
    Oct 2015
    Posts
    3,581

    Thanks Thanks Given 
    267
    Thanks Thanks Received 
    878
    Thanked in
    695 Posts
    Rep Points
    2147483647

    Quote Originally Posted by Liftingmermaid View Post
    It shouldn't be making you achy right?
    if your referring to joints then no. Like Diesel said could be AI drying you out or it's just the Winny in place of Var trick

  4. #19
    Member


    Join Date
    Sep 2017
    Posts
    60

    Thanks Thanks Given 
    9
    Thanks Thanks Received 
    8
    Thanked in
    7 Posts
    Rep Points
    215549195

    Yea, it's the joints. It was fine for a couple weeks then became an issue. I only did a 6 week run initially. Probably been using it stupidly since then (only on leg/ glute day) cause it makes me so achy.

    What is AI? Still learning the lingo

    Thanks for the feedback.

    - - - Updated - - -

    Quote Originally Posted by brazey View Post
    Welcome....
    Thank you

  5. #20
    Gym Derelict


    Join Date
    Oct 2012
    Posts
    14,573

    Thanks Thanks Given 
    2,883
    Thanks Thanks Received 
    2,866
    Thanked in
    1,742 Posts
    Rep Points
    2147483647

    Why would a woman use an AI?

    To your question about achy joints it sounds like your Anavar might be winstrol.

    Happens more often than I care to say.
    Last edited by Skip Foursome; 09-25-2017 at 07:45 PM.

  6. #21
    Member


    Join Date
    Sep 2017
    Posts
    60

    Thanks Thanks Given 
    9
    Thanks Thanks Received 
    8
    Thanked in
    7 Posts
    Rep Points
    215549195

    Quote Originally Posted by Skip Foursome View Post
    Why would a woman use an AI?

    To your question about achy joints it sounds like your Anavar might be winstrol.

    Happens more often than I care to say.
    Dang it. That's what I was worried about. I'm glad I joined this forum though. I can get out of my head a little bit about it.

  7. #22
    Gym Derelict


    Join Date
    Oct 2012
    Posts
    14,573

    Thanks Thanks Given 
    2,883
    Thanks Thanks Received 
    2,866
    Thanked in
    1,742 Posts
    Rep Points
    2147483647

    When guys mentioned AI they were referring to an anti aromatese drug that guys take to keep estrogen conversion down when taking higher amounts of testosterone.

    Winny is not the worst you could have taken if that is truly what you were sold. Sometimes these underground labs (UGL) will sell dbol as Anavar and that would really screwed you up.

    Time for a fresh start =)

    Hang around and there are some guys and gals here that can steer you in the right direction.

  8. #23
    Member


    Join Date
    Sep 2017
    Posts
    60

    Thanks Thanks Given 
    9
    Thanks Thanks Received 
    8
    Thanked in
    7 Posts
    Rep Points
    215549195

    Thanks! Plan on it.😊

  9. #24
    Member

    Aussie's Avatar


    Join Date
    Sep 2017
    Posts
    44

    Thanks Thanks Given 
    14
    Thanks Thanks Received 
    2
    Thanked in
    2 Posts
    Rep Points
    200100

    welcome to asf

  10. #25
    Senior Member

    Cruefan89's Avatar


    Join Date
    Oct 2015
    Posts
    3,581

    Thanks Thanks Given 
    267
    Thanks Thanks Received 
    878
    Thanked in
    695 Posts
    Rep Points
    2147483647

    [QUOTE=Skip Foursome;1287866]Why would a woman use an AI?

    To your question about achy joints it sounds like your Anavar might be winstrol.

    Happens more often than I care to say.[/QUOTE

    Your correct. Why would a woman use an AI. I forgot she's a woman

  11. #26
    Banned


    Join Date
    Jun 2012
    Posts
    8,595

    Thanks Thanks Given 
    939
    Thanks Thanks Received 
    1,418
    Thanked in
    753 Posts
    Rep Points
    2147483647

    Back to "AI". That stands for "aromatase inhibitor" and the most popular are aromasin, arimidex and letrozole. Advanced women bodybuilder's will use an AI in last 4-8 weeks of contest prep when using an aromatizing steroid like testosterone prop. But for the average woman using anavar or winstrol they are not recommended at all.

    Check out this excellent article located in our Fem Chem section. It is a gold mine of information for women.

    http://www.anabolicsteroidforums.com...ugs-by-Sassy69

    My guess is your anavar is actually winstrol, but like Skip said far better being winstrol then dbol. Many women prefer winstrol to anavar but risk of virilization effects is higher with winstrol.
    Last edited by jerseydevil; 09-26-2017 at 04:57 AM.

  12. #27
    Junior Member


    Join Date
    Oct 2017
    Location
    MS
    Posts
    6

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    2 Posts
    Rep Points
    214948793

    Hi! I started Var 3 weeks ago and am feeling a bit achy too. My nipples have been sore also and have been dealing with a slight case of diarrhea. Have you had any of these symptoms??
    I joined ASF today to hopefully gain info on Var from actual users. I've researched it for a while now and was/am hoping to get leaner & stronger.

  13. #28
    Senior Member

    CavabangaKarl's Avatar


    Join Date
    Aug 2017
    Location
    German
    Posts
    112

    Thanks Thanks Given 
    17
    Thanks Thanks Received 
    8
    Thanked in
    8 Posts
    Rep Points
    800100

    Welcome

  14. #29
    Member


    Join Date
    Sep 2017
    Posts
    60

    Thanks Thanks Given 
    9
    Thanks Thanks Received 
    8
    Thanked in
    7 Posts
    Rep Points
    215549195

    Quote Originally Posted by HD_LADY View Post
    Hi! I started Var 3 weeks ago and am feeling a bit achy too. My nipples have been sore also and have been dealing with a slight case of diarrhea. Have you had any of these symptoms??
    I joined ASF today to hopefully gain info on Var from actual users. I've researched it for a while now and was/am hoping to get leaner & stronger.
    I didn't have that. Maybe a hormonal reaction? My period got way worse.

  15. #30
    Member

    Vernall's Avatar


    Join Date
    Apr 2016
    Age
    38
    Posts
    47

    Thanks Thanks Given 
    19
    Thanks Thanks Received 
    2
    Thanked in
    2 Posts
    Rep Points
    200100

    Welcome

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2020 Anabolic Steroid Discussion Forums